Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 25, NWS Kansas City, MO

June 24, 2008Carroll County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 24, 2008, 10:17 PM CDT for Carroll County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2008, 10:17 PM CDT (03:17 UTC)
Expired
Jun 25, 2008, 4:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Carroll County, MO

The radar

The Pleasant Hill radar (KEAX), 104 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 10:26 PM CDTFLASH FLOOD3 Ne Carrollton, MOWATER OVER UU HIGHWAY.
Jun 24, 10:26 PM CDTFLASH FLOOD8 W Carrollton, MOWATER OVER JJ HIGHWAY.
Jun 25, 2:48 AM CDTFLASH FLOOD2 Sw Tina, MO1 FOOT OF WATER ON HIGHWAY 65 NORTH OF M HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2468 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
1.4
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 250319
FFWEAX
MOC033-250930-
/O.NEW.KEAX.FF.W.0025.080625T0317Z-080625T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1017 PM CDT TUE JUN 24 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 430 AM CDT WEDNESDAY

* AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE  
  WARNED AREA. RAINFALL AMOUNTS OF 2 TO 3 INCHES HAS FALLEN ACROSS 
  PORTIONS OF CARROLL COUNTY. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CARROLLTON AND BOSWORTH.

CARROLL COUNTY SHERIFF REPORTS WATER OVER 65 HIGHWAY NORTH OF 
CARROLLTON AND ON W W HIGHWAY WEST AND SOUTH OF TINA. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

LAT...LON 3962 9329 3938 9329 3932 9369 3953 9369

$$

PC
2 follow-up statements
000 
WGUS73 KEAX 250756
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
249 AM CDT WED JUN 25 2008

MOC033-250930-
/O.CON.KEAX.FF.W.0025.000000T0000Z-080625T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MO-
249 AM CDT WED JUN 25 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CARROLL COUNTY
UNTIL 430 AM CDT...

AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED BETWEEN 3 AND 5 INCHES OF RAIN HAVE FALLEN 
IN A BAND FROM NEAR STET THROUGH BOGARD...TINA AND HALE SINCE 
TUESDAY EVENING. HEAVY RAIN PRODUCING THUNDERSTORMS WILL CONTINUE 
ACROSS CENTRAL CARROLL COUNTY THROUGH 5 AM WITH AN ADDITIONAL 1 TO 2 
INCHES OF RAIN POSSIBLE. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CARROLLTON...BOSWORTH AND HALE.

CARROLL COUNTY SHERIFFS OFFICE REPORTS NUMEROUS ROADS ARE CLOSED 
INCLUDING COUNTY HIGHWAY UU BETWEEN 65 HIGHWAY AND BOGARD AND COUNTY 
HIGHWAY W EAST AND WEST OF BOGARD. A FOOT OF WATER IS COVERING THE 
ROAD ON HIGHWAY 65 NORTH OF HIGHWAY M AND WATER IS REPORTED OVER THE 
ROAD ON HIGHWAY Z BETWEEN 65 HIGHWAY AND COLOMA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3962 9329 3938 9329 3932 9369 3953 9369

$$

MJ
000 
WGUS73 KEAX 250934
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 AM CDT WED JUN 25 2008

MOC033-250947-
/O.EXP.KEAX.FF.W.0025.000000T0000Z-080625T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MO-
432 AM CDT WED JUN 25 2008

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL CARROLL
COUNTY HAS BEEN ALLOWED TO EXPIRE...

...AN AREAL FLOOD WARNING FOR CENTRAL CARROLL COUNTY WAS ISSUED TO 
REPLACE THE FLASH FLOOD WARNING...

EXCESS RUNOFF FROM HEAVY RAIN WILL CONTINUE OVER THE WARNED AREA.  
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3962 9329 3938 9329 3932 9369 3953 9369

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 8:47 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 24, 8:47 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 PM CDT TUE JUN 24 2008

.DISCUSSION...

MCV HAS MOVED INTO NWRN MO WITH CONVECTION GRADUALLY ON THE INCREASE
FROM NORTH OF INTERSTATE 70 TO NEAR THE IA BDR. SVR THREAT WILL
SLOWLY DIMINISH AS THE MDT INSTABILITY BECOMES MORE ELEVATED IN
NATURE. PRIMARY SVR THREAT THROUGH AT LEAST MIDNIGHT WILL BE LARGE HAIL.

HAVE ALSO ADJUSTED THE HEAVY RAIN THREAT A LITTLE NORTH AND SHIFTED
THE FFA ACCORDINGLY. PRECIPITABLE WATER VALUES STILL NEAR 1.75 INCHES
IN THE WATCH AREA WITH FFG GUIDANCE VALUES BETWEEN 1 AND 2 INCHES.

DB

&&

.PREV DISCUSSION... /ISSUED 620 PM CDT TUE JUN 24 2008/

CONCERN IN THE SHORT TERM IS THE SEVERE AND HEAVY RAIN POTENTIAL.
MCV WAS LOCATED IN XTRM SCNTRL KS EAST OF GRI WITH A NARROW TROPICAL
FETCH AHEAD OF THE MCV FM NWRN OK TO NWRN MO. AN OUTFLOW BOUNDARY/WRM
FRNT WAS LOCATED FROM JUST SOUTH OF MKC TO NR DMO. THE INTERACTION OF
THE MCV AND THE FUTURE LOCATION OF THE BOUNDARY WILL BE CRITICAL FOR
SVR WX DEVELOPMENT AND HEAVY RAINFALL. CLOUD COVER WILL KEEP BOUNDARY
FM MVG RAPIDLY NORTH LATE THIS AFTN WITH THE BOUNDARY LIKELY TO FLANK
I-70 BY EARLY THIS EVENING. THE BOUNDARY WILL BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT...WITH ACTIVITY MAINLY ALONG AND NORTH OF
THE BOUNDARY. AN UNSTABLE AIR MASS WAS IN PLACE ACR SWRN/WCNTRL MO
WITH SBCAPES IN EXCESS OF 3000 J/KG. SFC-6KM SHEAR BETWEEN 30-40 WAS
ALSO NOTED NORTH OF THE BOUNDARY. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY THREATS. HOWEVER...ENHANCED HELICITY NEAR THE BOUNDARY
MAY TRIGGER ISOLATED TORNADOES.

THE BOUNDARY WILL BE SLOW TO SHIFT NORTH TONIGHT AND GIVEN THE MCV
TRACK AND SFC-6KM SHEAR VECTOR...THUNDERSTORMS MAY TRAIN OVER THE SAME
AREA LATE THIS AFTN AND TNGT...MAINLY IN A CORRIDOR FROM I-70 TO
ROUTE 36. HAVE ISSUED AN FFA FOR THIS AREA. CONFIDENCE IS NOT HIGH AT
THIS TIME AND THE FFA MAY NEED TO BE SHIFTED NORTH TO REFLECT CURRENT
TRENDS.

RIDGE GRADUALLY BUILDS WEDNESDAY AND THURSDAY WITH WEAK SHORTWAVES
BRUSHING THE EXTREME NRN CWA. CAP ALSO STRENGTHENS A LITTLE THE NEXT
COUPLE OF DAYS...BUT MAY NOT PRECLUDE A FEW THUNDERSTORMS MAINLY NEAR
THE IOWA BORDER. OTHERWISE...TEMPERATURES TO WARM THROUGH THURSDAY
WITH A COMPROMISE OF THE MAV/MET PREFERRED.

DB

MEDIUM RANGE (FRI-TUE)

MEDIUM RANGE FORECAST FOCUSED ON PRECIPITATION CHANCES LATE THIS
WEEK AS WELL AS TEMPERATURES.  OVERALL MODEL GUIDANCE TRYING TO
DEPICT LOW AMPLITUDE LONG WAVE RIDGING ACROSS THE CENTRAL UNITED
STATES BY FRIDAY.  HOWEVER...STRONG MID-LVL SHORTWAVE IS EXPECTED TO
DROP SOUTHWARD OUT OF SOUTHERN CANADA BY THURSDAY NIGHT.  A HIGH
DEGREE OF VARIABILITY EXISTS AS TO THE STRENGTH AND LOCATION OF
THIS TROUGH...AS MODELS CONTINUE TO STRUGGLE TO RESOLVE WEAKER
MID-LVL WAVES TRANSVERSING THROUGH THE CENTRAL PLAINS PRIOR TO
FRIDAY. REGARDLESS...SLOW MOVING FRONTAL BOUNDARY WILL TRY TO DROP
INTO THE CWA ON FRIDAY...WITH POTENTIAL FOR ADDITIONAL EXCESSIVE
RAINFALL FRIDAY AND INTO EARLY SATURDAY.

FRONTAL BOUNDARY IS EXPECTED TO DROP TO THE SOUTH OF THE REGION BY
SATURDAY AFTN...AS SHORTWAVE TROUGH DEEPENS OVER THE GREAT LAKES.
THIS WOULD INDUCE NW FLOW ACROSS THE REGION FOR THE SAT-MON TIME
PERIODS AND WITH MOISTURE SHUNTED TO THE SOUTH...GENERALLY DRY
CONDITIONS.  HAVE REMAINED COOLER THAN CURRENT HPC GUIDANCE GIVEN
THE FLOW PATTERN AND LIKELY SATURATED GROUNDS.  TEMPS WILL GENERALLY
RUN IN THE UPPER 80S...WITH 90 DEGREES NOT OUT OF THE QUESTION
COMPLETELY.

WHILE ONLY SPECULATION AT THIS POINT GIVEN MODEL UNCERTAINTY...SEEMS
AS IF TYPICALLY STRONG MID-LVL RIDGING WILL REMAIN AT BAY THROUGH
MUCH OF NEXT WEEK.  THIS WILL ONCE AGAIN LEAVE THE REGION IN A
RATHER UNSETTLED PATTERN INDICATIVE OF INCREASING MOISTURE...WEAK-MID LVL
SHORTWAVES...AND ON AND OFF PRECIPITATION BY EARLY NEXT WEEK.  AS A
RESULT HAVE INTRODUCED SLIGHT CHANCE POPS FOR THE MON NIGHT THROUGH
WED TIME FRAME.

DUX

.AVIATION...

FOR THE 00Z TAFS...THUNDERSTORMS WILL AFFECT THE TERMINALS THIS
EVENING AS A WEAK UPPER LEVEL STORM SYSTEM MOVES EAST INTO NRN MO.
BEST TIMING IS BTWN 01-04Z BUT AMENDMENTS WILL LIKELY BE ISSUED TO
ADJUST TIMING. THREAT OF CONVECTION WILL END AFT 06Z AS THE SHORTWAVE
PASSES TO THE NORTHEAST. TEMPORARY MVFR CONDITIONS ARE PSBL WITH THE
CONVECTION.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 AM WEDNESDAY FOR MOZ004-MOZ012-MOZ013-
     MOZ020-MOZ021.

     FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR MOZ005-MOZ006-MOZ007-
     MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ022-MOZ023-MOZ024-
     MOZ025-MOZ030-MOZ031-MOZ032-MOZ033-MOZ039-MOZ040.

KS...NONE.
Hazardous weather outlook, Jun 24, 12:54 PM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT TUE JUN 24 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251745-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1238 PM CDT TUE JUN 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE EARLY MORNING THUNDERSTORMS ACROSS THE OUTLOOK AREA HAVE
DIMINISHED SIGNIFICANTLY IN COVERAGE EARLY THIS AFTERNOON.

HOWEVER...A WARM FRONT FROM JUST SOUTH OF KANSAS CITY TO 50 MILES
SOUTH OF SEDALIA WILL LIFT SLOWLY NORTHWARD...ALLOWING A WARMER AND
MORE HUMID AIRMASS TO SPREAD ACROSS THE REGION. AS SUNSHINE RETURNS
TO AT LEAST SOUTHERN PORTIONS OF THE OUTLOOK AREA BY
AFTERNOON...STRONG INSTABILITY WILL FOCUS RENEWED THUNDERSTORM
DEVELOPMENT ALONG AND NORTH OF THIS FRONT LATE THIS AFTERNOON AND
TONIGHT. THE FRONT IS EXPECTED TO MOVE NORTH TO NEAR THE INTERSTATE
70 CORRIDOR BY LATE THIS AFTERNOON AND SLOWLY RETREAT NORTH
OVERNIGHT. AN APPROACHING UPPER LEVEL STORM SYSTEM WILL ALSO AID IN
THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT
TO THE SOUTH OF INTERSTATE 70.

SOME OF THE THUNDERSTORMS ACROSS THE OUTLOOK AREA MAY BE SEVERE THIS
AFTERNOON AND TONIGHT WITH LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...ISOLATED TORNADOES ARE ALSO POSSIBLE IN THE VICINITY OF
THE WARM FRONT. THE TORNADO THREAT IS GENERALLY ALONG AND NORTH OF
INTERSTATE 70.

THUNDERSTORMS WILL ALSO BE MOST NUMEROUS ALONG AND NORTH OF THE
MISSOURI RIVER TONIGHT. GIVEN THE MORNING RAINFALL... THIS SETUP
WILL PROVIDE FOR A THREAT OF FLASH FLOODING THIS AFTERNOON AND TONIGHT IN A
CORRIDOR FROM INTERSTATE 70 TO ROUTE 36 IN NORTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DISTURBED WEATHER PATTERN WILL CONTINUE THROUGH THE NEXT SEVERAL
DAYS WITH REPEATED CHANCES AT THUNDERSTORMS THROUGH SATURDAY...MAINLY
DURING THE NIGHTTIME AND EARLY MORNING HOURS. THUNDERSTORM CHANCES
WILL BE GREATEST TOWARD THE IOWA BORDER. HEAVY RAINFALL IS GENERALLY
THE MAIN CONCERN WITH ANY THUNDERSTORMS THROUGH THE PERIOD...BUT
SEVERE WEATHER CANNOT BE RULED OUT... ESPECIALLY ON FRIDAY AND
SATURDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...WITH
THE GREATEST THREAT GENERALLY ALONG AND NORTH OF INTERSTATE 70.

DB

In the hours before

Special weather statement, Jun 24, 8:09 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
809 PM CDT TUE JUN 24 2008

MOZ004-250145-
GENTRY-
809 PM CDT TUE JUN 24 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN GENTRY COUNTY UNTIL 845 PM
CDT...

AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANBERRY...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN GENTRY
COUNTY...INCLUDING THE TOWNS OF STANBERRY AND GENTRY.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

DEROCHE
Special weather statement, Jun 24, 8:15 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 PM CDT TUE JUN 24 2008

MOZ003-004-250145-
GENTRY-WORTH-
815 PM CDT TUE JUN 24 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN GENTRY AND SOUTHERN WORTH
COUNTIES UNTIL 845 PM CDT...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF GRANT CITY...OR 13 MILES
NORTH OF STANBERRY...MOVING EAST AT 20 MPH.

THIS STORM WILL BE NEAR...
  GRANT CITY BY 820 PM CDT.

THE TOWNS OF WORTH...DENVER AND ALLENDALE ARE ALSO IN THE PATH OF
THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

DEROCHE
Special weather statement, Jun 24, 8:33 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
833 PM CDT TUE JUN 24 2008

MOZ016-017-024-250200-
ADAIR-LINN-SULLIVAN-
833 PM CDT TUE JUN 24 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LINN...SOUTHEASTERN
SULLIVAN AND WESTERN ADAIR COUNTIES UNTIL 900 PM CDT...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNING...OR 13 MILES SOUTH OF MILAN...
MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  7 MILES SOUTHWEST OF NOVINGER BY 900 PM CDT.

THE TOWN OF WINIGAN IS ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

DEROCHE
Special weather statement, Jun 24, 8:39 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT TUE JUN 24 2008

MOZ030-031-250215-
CARROLL-RAY-
839 PM CDT TUE JUN 24 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN RAY AND NORTHWESTERN
CARROLL COUNTIES UNTIL 915 PM CDT...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF RICHMOND...MOVING EAST AT 25
MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN RAY AND
NORTHWESTERN CARROLL COUNTIES...INCLUDING THE TOWNS OF RUSSELLVILLE
AND STET.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

DEROCHE
Special weather statement, Jun 24, 9:24 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
924 PM CDT TUE JUN 24 2008

MOZ005-006-015-250300-
GRUNDY-HARRISON-MERCER-
924 PM CDT TUE JUN 24 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL HARRISON...NORTHWESTERN
GRUNDY AND SOUTHERN MERCER COUNTIES UNTIL 1000 PM CDT...

AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RIDGEWAY...OR 5 MILES NORTHEAST OF
BETHANY...MOVING EAST AT 29 MPH.

THIS STORM WILL BE NEAR...
  7 MILES SOUTH OF CAINSVILLE BY 945 PM CDT.
  PRINCETON AND 8 MILES NORTH OF SPICKARD BY 1000 PM CDT.

THE TOWNS OF MOUNT MORIAH...MODENA AND MILL GROVE ARE ALSO IN THE
PATH OF THIS STORM.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Special weather statement, Jun 24, 9:43 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
943 PM CDT TUE JUN 24 2008

MOZ031-250315-
CARROLL-
943 PM CDT TUE JUN 24 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL CARROLL COUNTY UNTIL 1015 PM
CDT...

AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF NORBORNE...OR 12 MILES WEST OF
CARROLLTON...MOVING EAST AT 26 MPH.

THIS STORM WILL BE NEAR...
  CARROLLTON BY 1005 PM CDT.
  BOSWORTH BY 1015 PM CDT.

THE TOWNS OF STET AND BOGARD ARE ALSO IN THE PATH OF THIS STORM.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:05 PM CDTAreal Flood AdvisoryEAXHarrison, Mercer, Putnam6 hr
Jun 24, 9:18 PM CDTAreal Flood AdvisoryEAXCarroll, Ray6 hr
Jun 24, 9:53 PM CDTSevere Thunderstorm WarningEAXCarroll37 min
Jun 24, 10:45 PM CDTAreal Flood AdvisoryEAXAdair, Daviess, Grundy, Harrison, Linn, Livingston and 4 more6 hr
Jun 24, 10:52 PM CDTAreal Flood AdvisoryEAXChariton, Linn, Macon, Randolph6 hr
Jun 24, 11:11 PM CDTFlash Flood WarningEAXDaviess, DeKalb, Grundy, Linn, Livingston, Sullivan6 hr
Jun 25, 12:30 AM CDTAreal Flood WarningEAXSaline11 hr
Jun 25, 12:39 AM CDTAreal Flood AdvisoryEAXDeKalb, Gentry5 hr
Jun 25, 12:44 AM CDTFlash Flood WarningEAXAdair, Linn, Macon5 hr
Jun 25, 12:58 AM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison5 hr
Jun 25, 1:45 AM CDTFlash Flood WarningEAXCarroll, Chariton, Linn, Livingston5 hr
Jun 25, 3:05 AM CDTFlash Flood WarningEAXCarroll, Chariton, Macon, Randolph6 hr
Jun 25, 3:29 AM CDTAreal Flood WarningEAXGentry, Grundy, Harrison, Mercer, Sullivan, Worth12 hr
Jun 25, 4:26 AM CDTAreal Flood WarningEAXCarroll12 hr
Jun 25, 4:47 AM CDTAreal Flood WarningEAXAdair12 hr
Jun 25, 5:02 AM CDTAreal Flood WarningEAXDaviess, Grundy, Linn, Livingston, Sullivan12 hr
Jun 25, 5:45 AM CDTAreal Flood WarningEAXAdair, Linn, Macon12 hr
Jun 25, 6:13 AM CDTAreal Flood WarningEAXDaviess, Gentry, Grundy, Harrison12 hr
Jun 25, 6:49 AM CDTAreal Flood WarningEAXCarroll, Chariton, Linn, Livingston10 hr
Jun 25, 7:27 AM CDTAreal Flood WarningEAXPutnam, Schuyler9 hr
Jun 25, 8:52 AM CDTAreal Flood WarningEAXChariton, Macon, Randolph8 hr
Jun 25, 3:28 PM CDTAreal Flood WarningEAXGentry, Grundy, Harrison, Mercer, Sullivan63 min
Jun 25, 3:52 PM CDTAreal Flood WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Sullivan23 hr
Jun 25, 4:07 PM CDTAreal Flood WarningEAXCarroll, Chariton, Linn, Livingston23 hr
Jun 25, 4:20 PM CDTAreal Flood WarningEAXAdair, Macon, Randolph23 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.